Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Constipation, indigestion, unable to evacuate completely, nausea on eating. Treatment?

Hi, since i came back from a holiday abroad in may i have suffered quite a bit with constipation , it comes and goes, but for around 2 weeks i have had quite bad ingigestion, i havnt been able to go to the toulet properly and im feeling really sick especially after eating sometimes to the point where i am making myself sick have you any idea what it could be?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Martin,
Thanks for writing in to Healthcare Magic!
You might have contracted a gut infection which has changed the bowel flora causing excess flatulence and discomfort. You can take a short course of antibiotics ciprofloxacin+tinidazole for 4days along with cap Providac to restore non-pathogenic gut flora.
You need to take a stool softener like Cremaffin Plus at bed time to produce 3 motions per week.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor